# SDR UPS04243383

- Difficulty date: October 8, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs Bl 35 Wl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C BS 740 LOWER WEB RT BL 35 WL160 APPROX SUSPECT CRACK IN THIS LOCATION.  HFEC CARRIED OUT ON ABOVE AREA IAW NDTM 51-00-00 PT 6 FIG 4 CRACKS CONTAINED WITHIN FASTENER HOLE.  REPAIR PARTS FABRICATED IAW SRM 53-10-09. REPROTECTED REP PARTS AND DAMAGED AREA IAW SRM 51-10-02. SEALANT APPLIED IAW SRM 51-20-04.
